We review the main ideas of renormalisation of stochastic partial differential equations, as they appear in the theory of regularity structures. We discuss in an informal way noise regularisation, the transformation of canonical-to-renormalised models, the space of models and the role of the continuity of the solution map.


Stochastic partial differential equations Renormalisation 

Mathematics Subject Classification (2010)

60H15 82C28 


  1. 1.
    Bertini, L., Lorenzo, G.: Stochastic Burgers and KPZ equations from particle systems. Commun. Math. Phys. 183(3), 571–607 (1997)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Bruned, Y., Hairer, M., Zambotti, L.: Algebraic renormalisation of regularity structures (2016). arXiv:1610.08468
  3. 3.
    Chandra, A., Hairer, M.: An analytic BPHZ theorem for regulariy structures (2016). arXiv:1612.08138
  4. 4.
    Gubinelli, M.: Controlling rough paths. J. Funct. Anal. 216(1), 86–140 (2004)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Gubinelli, M.: Ramification of rough paths. J. Differ. Equ. 248(4), 693–721 (2010)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Hairer, M.: Solving the KPZ equation. Ann. Math. 178(2), 559–664 (2013)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Hairer, M.: A theory of regularity structures. Invent. Math. 198(2), 269–504 (2014)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Hairer, M., Pardoux, E.: A Wong-Zakai theorem for stochastic PDEs. J. Math. Soc. Jpn. 67(4), 1551–1604 (2015)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Lyons, T.J.: Differential equations driven by rough signals. Rev. Mat. Iberoamericana 14(2), 215–310 (1998)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Walsh, J.B.: An introduction to stochastic partial differential equations. In: École d’été de probabilités de Saint-Flour, XIV–1984, Lecture Notes in Mathematics, vol. 1180, pp. 265–439. Springer, Berlin (1986)Google Scholar
  11. 11.
    Wong, E., Zakai, M.: On the convergence of ordinary integrals to stochastic integrals. Ann. Math. Stat. 36, 1560–1564 (1965)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Wong, E., Zakai, M.: On the relation between ordinary and stochastic differential equations. Int. J. Eng. Sci. 3, 213–229 (1965)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.LPMA, UPMCParisFrance

Personalised recommendations